# SDR SWAA053608

- Difficulty date: November 13, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 42,385 hours, 37,401 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 1 L/E SLAT LOWER SKIN CRACKED OTBD OF ACTUATOR.  REPAIRED SLAT PER SWA EA.
